# SDR GN0A020130701001

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 35,965 hours, 46,321 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED UP AFTER TAKEOFF, ALL GEAR REMAINED DOWN AND LOCKED WITH CORRESPONDING DISAGREEMENT LIGHTS (BOTH GREEN & RED) ILLUMINATED ON THE LANDING GEAR SELECTOR INDICATOR.  CYCLED THE GEAR SELECTOR HANDLE THREE TIMES WITH THE SAME RESULTS. FOLLOWED PROCEDURES AND ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT, NO EMERGENCY DECLARED.  MX JACKED ACFT AND CYCLED THE LANDING GEAR NUMEROUS TIMES BUT COULD NOT DUPLICATE THE PROBLEM.  ALL GEAR PROXIMITY SENSORS WERE CLEANED AND VERIFIED AS FUNCTIONALLY WORKING.  ALL LANDING GEAR WIRING, CONNECTORS, RELAYS AND GEAR CONTROL MODULE WERE CHECKED, CLEANED AND FOUND OPERATING NORMAL.  ACFT WAS TEST FLOWN AND THE GEAR CYCLED NUMEROUS TIMES WITH THE SYS OPERATING NORMAL.  THE ACFT WAS RETURNED TO SERVICE.
